# SDR R61A201702150125

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 24,057 hours, 18,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1630
- Condition: Unserviceable
- Location: L2 Door
- Part time: 8,916 hours, 6,326 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SLIDE PRESSURE WAS IN THE RED. AIRCRAFT WAS FLOWN VIA MAINTENANCE FERRY FROM SYR TO PIT WHERE MAINTENANCE REMOVED AND REPLACED L2 DOOR SLIDE PER AMM AND OPS CHECKED GOOD.
